MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSOR¿; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSOR¿; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703091
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor¿ guidewire was used in a procedure performed on (b)(6) 2018.According to the complainant, during preparation outside the patient, it was noticed that there was a foreign object at the tip of the sensor guidewire.The procedure was completed with a new sensor¿ guidewire.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor was used on a procedure performed on (b)(6) 2018.According to the complainant, during preparation, a foreign object was found at the tip of the sensor guidewire.There was no visible damage noted on the device and its packaging.The procedure was completed with a second sensor guidewire.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Correction as of (b)(6) 2018.There were no patient complications reported as a result of this event.Additional information received on july 30, 2018.Reportedly, there was no visible damage to the device packaging.
 
Additional Manufacturer Narrative
A visual assessment was performed.The device returned has no foreign matter.No visual defects were noted; the returned product looks under good conditions without evidence of damages or anomalies.The complaint is not consistent with the returned device that there was a foreign object at the tip of the sensor guidewire.The most probable cause for the complaint is not confirmed returned since the complaint included a returned device review (visual, physical, and performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
 
Event or Problem Description

Brand Name
SENSOR¿
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7726349
Report Number3005099803-2018-02345
Device Sequence Number995994
Product Code EZB
UDI-Device Identifier08714729257318
UDI-Public08714729257318
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Model NumberM0066703091
Device Catalogue Number670-309
Device Lot Number20908007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/30/2018
08/08/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/01/2018
08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1